×

zbMATH — the first resource for mathematics

Algèbres de Clifford et groupe de Brauer. (French) Zbl 0252.15016

MSC:
15A66 Clifford algebras, spinors
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. A. ALBERT , Structure of algebras (Amer. Math. Soc. Coll. Publ., vol. 24, New York, 1939 ). MR 1,99c | Zbl 0023.19901 · Zbl 0023.19901
[2] M. AUSLANDER et O. GOLDMAN , The Brauer group of a commutative ring (Trans. Amer. Math. Soc., vol. 97, 1960 , p. 367-409). MR 22 #12130 | Zbl 0100.26304 · Zbl 0100.26304 · doi:10.2307/1993378
[3] H. BASS , Lectures on topics in Algebraic K-theory , Tata Institute of Fundamental Research, Bombay, 1967 . MR 43 #4885 | Zbl 0226.13006 · Zbl 0226.13006
[4] N. BOURBAKI , Algèbre , chap. 9, Hermann, Paris, 1959 . Zbl 0102.25503 · Zbl 0102.25503
[5] S. U. CHASE , D. K. HARRISON and A. ROSENBERG , Galois theory and cohomology of commutative rings (Memoirs Amer. Math. Soc., n^\circ 52, 1965 ). MR 33 #4118 | Zbl 0143.05902 · Zbl 0143.05902
[6] M. DEURING , Algebren (Ergeb. Math., 4, Springer, Berlin, 1935 ). Zbl 0011.19801 | JFM 61.0118.01 · Zbl 0011.19801 · www.emis.de
[7] A. GROTHENDIECK , Le groupe de Brauer III. Dix exposés sur la cohomologie des schémas , North-Holland Publis. Co., Amsterdam et Masson et Cie, Paris, 1968 . Zbl 0198.25901 · Zbl 0198.25901
[8] A. MICALI et O. E. VILLAMAYOR , Sur les algèbres de Clifford (Ann. scient. Éc. Norm. Sup., 4e série, t. 1, 1968 , p. 271-304). Numdam | MR 41 #244 | Zbl 0182.05304 · Zbl 0182.05304 · numdam:ASENS_1968_4_1_2_271_0 · eudml:81833
[9] A. MICALI et O. E. VILLAMAYOR , Sur les algèbres de Clifford , II (J. Reine und And. Math. 242, 1970 , p. 61-90). Article | MR 41 #6902 | Zbl 0252.15015 · Zbl 0252.15015 · crelle:GDZPPN002184788 · eudml:151012
[10] J.-P. SERRE , Homologie des groupes . Applications arithmétiques, Cours au Collège de France, 1968 - 1969 .
[11] O. E. VILLAMAYOR , Separables algebras and Galois extensions (Osaka J. Math., vol. 4, 1967 , p. 161-171). MR 37 #4064 | Zbl 0168.28802 · Zbl 0168.28802
[12] C. T. C. WALL , Graded Brauer Groups (Journal de Crelle, t. 213, 1964 , p. 187-199). Article | MR 29 #4771 | Zbl 0125.01904 · Zbl 0125.01904 · doi:10.1515/crll.1964.213.187 · crelle:GDZPPN002180359 · eudml:150598
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.